# SDR AALA202506175422

- Difficulty date: June 14, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 71,335 hours, 30,240 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Autobrake Sys
- Part number: 20102060103
- Condition: Faulted
- Location: Zone 100
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AUTO BRAKE DISARM LIGHT ILLUMINATED WITH AUTO BRAKES OFF AFTER LANDING. REMOVE AND REPLACED AUTO BRAKE CONTROL UNIT. PER AMM 32-42-81. GROUND OPERTIONAL CHECK GOOD AT THIS TIME.
